# SDR IPXA11M66859

- Difficulty date: May 6, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 41,524 hours, 8,403 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055507
- Part serial: 48746
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT INBD FLAP LOWER SURFACE HAS 14 DENTS WITH CRACK PRESENT.   REPAIRED LT INBD FLAP LOWER SKIN APPROX STA XIFH 191 IAW EO MD11-5750-42851-A AND STASA EA 011-5753-01-A3120, REV IR.
